# SDR HNAA06000106

- Difficulty date: July 10, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8102
- Aircraft serial: 261
- Aircraft time: 24,672 hours, 40,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL IN COCKPIT.  FOUND ODOR DISSIPATED UPON ARRIVAL TO AIRCRAFT, INSPECTED AVIONICS RACK, AREA BEHIND WARDROBE WALL, UNDER COCKPIT FLOOR AND ABOVE COCKPIT CEILING PANELS FOR SIGNS OF ELECTRICAL PROBLEMS, NO DEFECTS FOUND NO CIRCUIT BREAKERS POPPED.  ALL SYSTEMS OPERATED NORMALLY WITH NO ELECTRICAL SMELL.  OPERATED APU AND ENGINE BLEEDS, NO ODORS.
